Volume 78, Issue 10, October 2017

ISSN: 0005-1179 (Print) 1608-3032 (Online)

In this issue (14 articles)

  1. No Access

    Mathematical Game Theory and Applications

    Guaranteed strategies for escaping encirclement

    I. I. Shevchenko Pages 1892-1908
  2. No Access

    Mathematical Game Theory and Applications

    Strong coalitional equilibrium in a transportation game

    N. A. Zenkevich, A. V. Zyatchin Pages 1909-1919
  3. No Access

    Mathematical Game Theory and Applications

    Mathematical foundations of the Golden Rule. I. Static case

    V. I. Zhukovskiy, K. N. Kudryavtsev Pages 1920-1940